# SDR DXTA2011031404504

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 99
- Aircraft time: 5,437 hours, 3,389 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CABIN FILLED UP WITH SMOKE .SMOKE SMELLED LIKE BURNED SOCKS .TURNING ECS TO RAM SEEMED TO STOP ANY FURTHER ACCUMULATION OF SMOKE.  CHECKED OIL LEVEL ON BOTH ENG'S AND APU. FOUND APU AND NR 2 ENGINE OIL LEVELS ON HIGH SIDE OF SERVICEABLE RANGE.  SERVICED APU AND NR 2 ENGINE TO LOW SIDE OF SERVICEABLE RANGE.  REF MM 12-16-00, 12-17-00.  RE-ASSEMBLED ECS DUCTING AND RE-INSTALLED TEMP PRESSURE SENSORS WITH NEW GASKETS & O-RINGS.
